MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK HORIZON TI MICRO 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN920983
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "instead of clipping the arteries, the clip cut them, being then extremely dangerous and damaging during coronary and mammary artery surgery.The use of these clips has been immediately discontinued at the surgeon's request.We will be using an older reference of applier and clips." multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a corrected data: n/a.

Brand Name
WECK HORIZON TI MICRO 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24264248
Report Number3003898360-2026-00035
Device Sequence Number10670007
Product Code FZP
UDI-Device Identifier14026704725363
UDI-Public(01)14026704725363(11)250901(17)300831(10)73H2500986(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN920983
Device Catalogue Number005200
Device Lot Number73H2500986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown